# SDR SWIA201231551

- Difficulty date: July 27, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 29,976 hours, 26,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED UNDER FLOORBOARD AT FS 349.00 STRINGER 17L.  (C-CHECK)  REPAIRED FLOORBEAM IN ACCORDANCE WITH REO.
